×

zbMATH — the first resource for mathematics

Sur l’opérateur \(d''\) et les fonctions différentiables au sens de Whitney. (French) Zbl 0387.32011

MSC:
32L20 Vanishing theorems
58C25 Differentiable maps on manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. HORMANDER, An introduction to complex analysis in several variables, The University series in higher Mathematics, D. Van Nostrand Company. · Zbl 0271.32001
[2] J.J. KOHN, Global regularity for ∂ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc., 181 (1973), 273-292. · Zbl 0276.35071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.